# SDR 07FDEA05089

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65607899
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING ATTACH BRACKET AT STR S-18A, BS 937 IS CRACKED REMOVED CRACKED BRACKET.  FABRICATED NEW BRACKET, P/N 65-60789-9, FROM 2024T3 -  .063". A TAG A 59659/ PO 1026484.  TREATED AND PRIMED AND INSTALLED NEW BRACKET REF SRM 51-30-2 PG 2 AND 8 SRM 51-10-2 PG 1 AND 2/ BOEING DWG 65-60789 THIS IS CLASSIFIED AS A MINOR REPAIR.
